American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] Jerzy Dydak. Union theorem for cohomological dimension: a simple counterexample . Proc. Amer. Math. Soc. 121 (1994) 295-297. MR 1205489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. N. Dranišnikov, D. Repovš and E. V. Ščepin. On the failure of the Urysohn-Menger sum formula for cohomological dimension . Proc. Amer. Math. Soc. 120 (1994) 1267-1270. MR 1205488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Tatsuo Goto. A construction of a subspace in Euclidean space with designated values of dimension and metric dimension . Proc. Amer. Math. Soc. 118 (1993) 1319-1321. MR 1189543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jerzy Dydak. Cohomological dimension and metrizable spaces . Trans. Amer. Math. Soc. 337 (1993) 219-234. MR 1153013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] A. N. Dranishnikov. $K$-theory of Eilenberg-Mac Lane spaces and cell-like mapping problem . Trans. Amer. Math. Soc. 335 (1993) 91-103. MR 1153012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. N. Dranishnikov. On intersection of compacta in Euclidean space. II . Proc. Amer. Math. Soc. 113 (1991) 1149-1154. MR 1060721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jerzy Dydak and John J. Walsh. Spaces without cohomological dimension preserving compactifications . Proc. Amer. Math. Soc. 113 (1991) 1155-1162. MR 1081695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. N. Dranishnikov. On intersections of compacta in Euclidean space . Proc. Amer. Math. Soc. 112 (1991) 267-275. MR 1042264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Sibe Mardešić and Leonard R. Rubin. Cell-like mappings and nonmetrizable compacta of finite cohomological dimension . Trans. Amer. Math. Soc. 313 (1989) 53-79. MR 962284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Mladen Bestvina. Characterizing $k$-dimensional universal Menger compacta. Memoirs of the AMS 71 (1988) MR 920964.
Book volume table of contents   

[41] Dennis J. Garity and Dale M. Rohm. Stable maps into the Hilbert cube . Proc. Amer. Math. Soc. 104 (1988) 632-634. MR 962840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Leonard R. Rubin. Determining the cohomological dimension of certain compacta . Proc. Amer. Math. Soc. 101 (1987) 371-376. MR 902558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Jan van Mill. Local contractibility, cell-like maps, and dimension . Proc. Amer. Math. Soc. 98 (1986) 534-536. MR 857957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] R. J. Daverman. The $3$-dimensionality of certain codimension-$3$ decompositions . Proc. Amer. Math. Soc. 96 (1986) 175-179. MR 813833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] John J. Walsh. The finite dimensionality of integral homology $3$-manifolds . Proc. Amer. Math. Soc. 88 (1983) 154-156. MR 691298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Philip L. Bowers. Detecting cohomologically stable mappings . Proc. Amer. Math. Soc. 86 (1982) 679-684. MR 674105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Satya Deo. Sheaf theoretic cohomological dimension and finitistic spaces . Proc. Amer. Math. Soc. 86 (1982) 545-550. MR 671233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] John J. Walsh. Homological embedding properties of the fibers of a map and the dimension of its image . Proc. Amer. Math. Soc. 85 (1982) 135-138. MR 647912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Z. D. Dai, T. Y. Lam and C. K. Peng. Levels in algebra and topology. Bull. Amer. Math. Soc. 3 (1980) 845-848. MR 578376.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 49 of 49 found      Go to page: 1 2